Optical solitons in DWDM system by extended trial equation method


EKİCİ M. , SÖNMEZOĞLU A. , Zhou Q., Biswas A., Ullah M. Z. , Asma M., ...More

OPTIK, vol.141, pp.157-167, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 141
  • Publication Date: 2017
  • Doi Number: 10.1016/j.ijleo.2017.05.057
  • Title of Journal : OPTIK
  • Page Numbers: pp.157-167

Abstract

This paper obtains bright and singular optical solitons by the aid of extended trial equation approach. Both Kerr law and parabolic law of nonlinearity are considered. Solutions are obtained in terms of elliptic functions and in the limiting cases of the modulus of ellipticity, soliton solutions as well as periodic singular solutions fall out. (C) 2017 Elsevier GmbH. All rights reserved.